# SDR SWAA2016090855620

- Difficulty date: July 29, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 22,693 hours, 18,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 416A1500
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HATCH ESCAPE STRAP INOPERATIVE.    R & R THE STRAP IAW AMM.
